Document Type

Conference Proceeding

Language

eng

Format of Original

1 p.

Publication Date

8-1984

Publisher

American Mathematical Society

Source Publication

Proceedings of the American Mathematical Society

Source ISSN

0002-9939

Original Item ID

doi: 10.2307/2044820; Shelves: QA1 .A5215 Storage S

Comments

Published version. Proceedings of the American Mathematical Society, Vol. 91, No. 4 (August 1984): 658. DOI. © American Mathematical Society 1984. Used with permission.

Share

COinS